Description | What is Benylin Phlegm Cough plus Decongestant Syrup used for? Benylin Phlegm Cough plus Decongestant Syrup loosens stubborn mucus in chesty coughs and relieves other symptoms such as nasal congestion and catarrh without causing drowsiness. Contents Guaifenesin 100mg, Pseudoephedrine hydrochloride 30 mg. Other ingredients include: Sucrose, methyl hydroxybenzoate (E218), propyl... | The Respiratory Hypertonic Nasal Spray is ideal for decongesting the nose. Reduction from the first few minutes in congestion and nasal discharge, soothes irritated nasal mucous membrane, hydration and moistening of the nasal cavities. Formula of 100% natural origin:Combination of hypertonic sea water and organic rosemary water with 4 essential oils (ravintsara,... | Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it... | Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over.It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used... | The 100% natural formula of this throat syrup is a blend plant extracts (great mullein, marshmallow, pine buds) including echinacea, propolis, and acerola. Flavored with honey and essential oils, it provides a soothing feeling to irritated, inflamed or sore throat.Source of antioxidants for the maintenance of good health. | Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children... |
Content | What is Benylin Phlegm Cough plus Decongestant Syrup used for?
Benylin Phlegm Cough plus Decongestant Syrup loosens stubborn mucus in chesty coughs and relieves other symptoms such as nasal congestion and catarrh without causing drowsiness.
Contents
- Guaifenesin 100mg, Pseudoephedrine hydrochloride 30 mg.
- Other ingredients include: Sucrose, methyl hydroxybenzoate (E218), propyl hydroxybenzoate (E216), sunset yellow (E110), Ponceau 4R (E124).
- This product contains 5 vol % ethanol.
Please read the enclosed leaflet carefully.
Dosage: For oral use only
- Up to four times a day.
- Do not exceed the stated dose.
- Not for use of children under 12 years.
- Adults and children aged 12 years and over: Two 5 ml spoonful’s every 4-6 hours.
- Not more than 4 doses should be given in any 24 hours.
Important Information
- Keep out of the reach and sight of children.
- As with all medicines, if you are pregnant or currently taking any other medicine especially heart medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.
- Do not take with any other cough and cold medicine.
Storage Instructions
- Don not store above 25°C.
- Keep container in the outer carton in order ro protect from light.
- Do not refrigerate.
Please read the enclosed leaflet carefully | The Respiratory Hypertonic Nasal Spray is ideal for decongesting the nose. Reduction from the first few minutes in congestion and nasal discharge, soothes irritated nasal mucous membrane, hydration and moistening of the nasal cavities.
Formula of 100% natural origin:Combination of hypertonic sea water and organic rosemary water with 4 essential oils (ravintsara, geranium, eucalyptus radiata, niaouli) for gentle, non-irritant and non-drying action on the nasal mucous membrane.
Also contains propolis and echinacea extracts. |
Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it on and leave it to work; it's as easy as that. Use Hedrin Protect & Go® regularly whenever head lice are prevalent - especially during social activities such as play dates, parties, sleepovers and when children go back to school.
Activdiol 1% - protects + conditions Regular use head lice protection Healthy looking lice-free hair Gentle mild detangling formula protects and conditions Fruity orange and mango fragrance leaves hair smelling fresh Fast simple spray-on, leave-in action Effective clinically-proven protection for when the threat of head lice appears
Suitable for
Suitable for children aged 6 months and over.
How to use
Apply Hedrin Protect & Go® regularly after every hair wash (at least twice a week) as part of your normal hair hygiene regime.
On wet hair: towel-dry then spray on and comb through.
On dry hair: simply spray on and comb through.
No need to rinse, just blow dry or leave to dry naturally.
Be careful not to spray into the eyes and face and do not breathe the spray.
Hazards and Cautions
Precautions
Hedrin Protect & Go® Spray has been formulated with non-volatile ingredients. However, normal safety precautions should be observed; always keep hair away from naked flames.
Do not use if sensitive to any of the ingredients. If a skin rash or other signs of allergy occur, stop use and seek medical advice.
Do not apply to broken skin.
If accidentally introduced into the eyes, flush with water. If irritation persists seek medical advice.
Keep out of sight and reach of children
For external use only
Ingredients
Contains: Octane 1,2-Diol 1% w/w (Activdiol®), PEG-6 Caprylic/Capric Glycerides, PEG-12 Dimethicone, Carbomer, Sodium Hydroxide, Fragrance (contains Limonene), Water
| Product details
Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over.
It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used as often as required without lice developing resistance.
- easy to apply
- skin friendly
- no nasty odour
- contains no pesticides
- with penetrol to boost egg kill
How to use
Hedrin Once Spray Gel has been specially formulated with non-volatile ingredients. However, normal safety precautions should be observed. Hair and clothing should always be kept away from naked flames and other sources of ignition.
If a member of the family has live head lice, check other family members and treat all other cases of live head lice, which are discovered at the same time.
The spray comes ready assembled. Before use, remove the coloured safety clip from under the spray nozzle. This may be retained or disposed of safely.
Cover the shoulders with a towel.
SHAKE THE BOTTLE WELL BEFORE USE
Holding the spray approximately 10cm from the hair carefully spray sufficient gel evenly over dry hair, to ensure the scalp and hair are fully covered and the hair is SATURATED.
Be careful not to spray into eyes and face and do not breathe the spray.
Work into hair with the fingers or an ordinary comb spreading the gel thoroughly and evenly from root to tips.
Leave hair for at least 15 minutes (or longer if more convenient)
Apply shampoo directly to the entire surface of the hair without first wetting, shampoo thoroughly then rinse with water. Repeat process, and then apply conditioner, rinse and dry. Hedrin Once Spray Gel contains anti-foaming ingredients so the shampoo will not lather readily. If necessary, repeat the whole procedure remembering to apply shampoo directly to dry hair.
Hazards and Cautions
FOR EXTERNAL USE ONLY ON THE HAIR AND SCALP.
Hedrin Once Spray Gel is slippery. Baths, shower cubicles, etc, may become slippery when using or washing the hair. Take car. Wash any residues away with detergent and warm water.
Do not use if you are allergic to any of the ingredients in Hedrin Once Spray Gel. If a skin rash or other signs of allergy occur, stop use. Wash skin with soap and water and seek medical advice.
Avoid contact with the eyes. If the gel accidentally comes into contact with your eyes, flush with plenty of water. If irritation persists, seek medical advice.
If accidentally swallowed consult a doctor as soon as possible. Take the pack with you to show which product you have swallowed.
Do not use on broken skin.
Do not use on children under 6 months.
KEEP OUT OF REACH AND SIGHT OF CHILDREN
Storage
Keep in original carton. Store below 25°C
Do not use after the expiry date shown on the pack
After use, the empty pack can be recycled.
Ingredients
Dimeticone, 1,6,10-Dodecatrien-3-ol, 3,7,11-Trimethyl,PEG/PPG Dimeticone Co-polymer, Silica Sililylate.
| The 100% natural formula of this throat syrup is a blend plant extracts (great mullein, marshmallow, pine buds) including echinacea, propolis, and acerola. Flavored with honey and essential oils, it provides a soothing feeling to irritated, inflamed or sore throat.
Source of antioxidants for the maintenance of good health. |
Product features
- Mild to moderate pain relief
- Cherry flavour
- Sugar free
Product description
Oral suspension for babies and children.
For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever
Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
- For babies & children over 2 months
- Colour free & sugar free
- For relief of pain & fever
- Each 5 ml contains 120 mg paracetamol
- Cherry flavour
- Please read the enclosed leaflet carefully before you take this medicine or give it to a child
- As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
- If symptoms persist seek help from an appropriate healthcare professional
- For oral use only
|
Reviews
There are no reviews yet.